BETTER WITHOUT ADS? Become a voluntary supporter

Welcome To Fetcheveryone

Our awesome training log doesn't hide its best features behind a paywall. Search thousands of events, get advice, play games, measure routes, and more! Join our friendly community of runners, cyclists, and swimmers.
Click here to get started
Already a Fetchie? Sign in here

Menopause and running

109 watchers
10 Apr
6:22pm, 10 Apr 2021
2795 posts
  • 0
fraggle
Question for the medics - I stopped HRT before my ankle op (yesterday) and the hot flushes have been bloody awful- when can I start back on it again? Have been given no advice on it šŸ™„
10 Apr
6:26pm, 10 Apr 2021
14586 posts
  • 0
Ness
Iā€™m not a medic, Fraggle, but when I had my hip resurfacing op in 2002, I recall having to wait for two weeks after becoming fully mobile before I could restart taking the pill. Perhaps HRT is the same.
10 Apr
6:29pm, 10 Apr 2021
2796 posts
  • 0
fraggle
thanks Ness, I guess its the clotting risk being higher if you're immobile ?
10 Apr
6:45pm, 10 Apr 2021
14587 posts
  • 0
Ness
I would guess that yes. I said 2002 in my previous comment. It was actually 2003. Please excuse the typo. Think I waited til I was walking unaided but was over cautious. That was about six weeks. I could be wrong about that though. I do remember I was on blood thinners/warfarin initially after my op.
11 Apr
3:56pm, 11 Apr 2021
4764 posts
  • 0
run free
My periods have stopped since December, and since then my skin has been bliddy awful (rash everywhere) and sleep totally lacking. My fitbit has given an estimate of 8-14 hours sleep a week. Coping but sometimes want to a) rip the skin apart and b) just get up instead of keeping my eyes closed for most of the night
11 Apr
3:57pm, 11 Apr 2021
4765 posts
  • 0
run free
Am now gonna trying increasing vit A, oil of primrose and cod liver oil

Got something to say?

To contribute to the discussion, you need to either sign in or register as a user.

About This Thread

Last July a blood test indicated that I was going through the menopause (GP did it as due to using D...

Back To Top

Close